Reliable Mixed H∞ and Passivity-Based Control for Fuzzy Markovian Switching Systems with Probabilistic Time Delays and Actuator Failures

Full text for this resource is not available from the Research Repository.

Sakthivel, R, Selvi, S, Mathiyalagan, K and Shi, Peng ORCID: 0000-0003-2668-7616 (2015) Reliable Mixed H∞ and Passivity-Based Control for Fuzzy Markovian Switching Systems with Probabilistic Time Delays and Actuator Failures. IEEE Transactions on Cybernetics, 45 (12). 2720 - 2731. ISSN 2168-2267

Abstract

Title: Reliable Mixed H-infinity and Passivity-Based Control for Fuzzy Markovian Switching Systems with Probabilistic Time Delays and Actuator Failures

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/36908
DOI https://doi.org/10.1109/TCYB.2014.2382563
Official URL https://ieeexplore.ieee.org/document/7001669/
Subjects Current > FOR Classification > 0103 Numerical and Computational Mathematics
Historical > Faculty/School/Research Centre/Department > Institute for Sustainability and Innovation (ISI)
Keywords Markovian switching; time varying delays; Lyapunov-Krasovskii functional
Citations in Scopus 90 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login